MathSciNet Relay Station
MathSciNet bibliographic data
MR2318922 91D99 (26A33 34C60)
Ahmad, Wajdi M.; El-Khazali, Reyad Fractional-order dynamical models of love. Chaos Solitons Fractals 33 (2007), no. 4, 1367–1375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement